Alert archive / Montana / High Wind Warnings in 2009
High Wind Warning 10, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 5, 2009, 3:15 AM MST. It took effect at Nov 5, 2009, 2:00 PM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2009, 3:15 AM MST (10:15 UTC)
- In effect from
- Nov 5, 2009, 2:00 PM MST
- Expired
- Nov 6, 2009, 5:00 PM MST
- In force
- 27 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 051015 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 315 AM MST THU NOV 5 2009 MTZ009-048-052200- /O.UPG.KTFX.HW.A.0011.091105T2100Z-091107T0000Z/ /O.NEW.KTFX.HW.W.0010.091105T2100Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 315 AM MST THU NOV 5 2009 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. WEST WINDS OF 30 TO 45 MPH...WITH STRONG GUSTS UP TO 70 MPH WILL DEVELOP THIS AFTERNOON AND EVENING. ISOLATED WIND GUSTS NEAR 80 MPH ARE EXPECTED THROUGH MOUNTAIN PASSES AND NEAR THE MOUTHS OF CANYONS. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT AND FRIDAY AND WILL COMBINE WITH THE HIGH WINDS TO CAUSE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON... BEFORE DIMINISHING BELOW HIGH WIND CRITERIA FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-052200- /O.UPG.KTFX.HW.A.0011.091105T2100Z-091107T0000Z/ /O.NEW.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 315 AM MST THU NOV 5 2009 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 30 TO 45 MPH...WITH STRONG GUSTS UP TO 70 MPH WILL DEVELOP FRIDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE DIMINISHING BELOW HIGH WIND CRITERIA FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
8 follow-up statements
000 WWUS75 KTFX 052134 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MST THU NOV 5 2009 MTZ009-048-060600- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 234 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO FRIDAY AFTERNOON. ISOLATED WIND GUSTS AROUND 75 MPH ARE EXPECTED THROUGH MOUNTAIN PASSES AND NEAR THE MOUTHS OF CANYONS. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT AND FRIDAY. THE COMBINATION OF FALLING SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW...AND GREATLY REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-060600- /O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 234 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE DIMINISHING IN INTENSITY ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 060210 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 710 PM MST THU NOV 5 2009 MTZ009-048-060600- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 710 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE EXPECTED TO TONIGHT AND INTO FRIDAY AFTERNOON...WITH ISOLATED WIND GUSTS AROUND 75 MPH POSSIBLE IN MOUNTAIN PASSES AND NEAR THE MOUTHS OF CANYONS. THERE WILL BE A FEW HOURS IN WHICH THE WIND SPEEDS BECOME FAIRLY LIGHT...AND THIS WILL OCCUR MAINLY THIS EVENING AND DURING THE EARLY MORNING HOURS ON FRIDAY. HOWEVER...WIND SPEEDS WILL INCREASE QUICKLY IN INTENSITY AS THE COLD FRONT APPROACHES. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT AND FRIDAY. THE COMBINATION OF FALLING SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW...AND GREATLY REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE REGION ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-060600- /O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 710 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE DIMINISHING IN INTENSITY ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 060437 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 937 PM MST THU NOV 5 2009 MTZ009-048-061200- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 937 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE EXPECTED TONIGHT AND INTO FRIDAY AFTERNOON...WITH ISOLATED WIND GUSTS AROUND 75 MPH POSSIBLE IN MOUNTAIN PASSES AND NEAR THE MOUTHS OF CANYONS. THERE WILL BE A FEW HOURS IN WHICH THE WIND SPEEDS BECOME FAIRLY LIGHT...AND THIS WILL OCCUR MAINLY THIS EVENING AND DURING THE EARLY MORNING HOURS ON FRIDAY. HOWEVER...WIND SPEEDS WILL INCREASE QUICKLY IN INTENSITY AS A COLD FRONT APPROACHES. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT AND FRIDAY. THE COMBINATION OF FALLING SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW...AND GREATLY REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE REGION ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-061200- /O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 937 PM MST THU NOV 5 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE DIMINISHING IN INTENSITY ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 061029 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 329 AM MST FRI NOV 6 2009 MTZ009-048-061830- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 329 AM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE EXPECTED THROUGH FRIDAY AFTERNOON. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE. THE COMBINATION OF FALLING SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE REGION ON FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-061830- /O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 329 AM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH FRIDAY AFTERNOON AND DIMINISH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 061708 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1008 AM MST FRI NOV 6 2009 MTZ009-010-048-070000- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1008 AM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS 65 TO 70 MPH WILL CONTINUE THROUGH THE AFTERNOON. EXPECT AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES IN THE MOUNTAINS. WINDS ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON OR VERY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 061919 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1219 PM MST FRI NOV 6 2009 MTZ050-051-070000- /O.EXA.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 1219 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL CONTINUE THROUGH THE AFTERNOON IN THE STANFORD AND LEWISTOWN AREAS. EXPECT AREAS OF BLOWING DUST...WHICH WILL REDUCE VISIBILITIES AT TIMES. WINDS WERE GUSTING OVER 60 MPH AT NOON TODAY IN THE DENTON AND GEYSER AREAS. EXPECT THE STRONG WINDS TO AFFECT LOCATIONS ALONG HIGHWAY 200...FROM RAYNESFORD TO GRASS RANGE. EXPECT WINDS TO DIMINISH IN INTENSITY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-070000- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1219 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS 65 TO 70 MPH WILL CONTINUE THROUGH THE AFTERNOON. EXPECT AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES IN THE MOUNTAINS. WINDS ARE EXPECTED TO DIMINISH IN INTENSITY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 062153 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 253 PM MST FRI NOV 6 2009 MTZ009-010-048-062300- /O.CAN.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 253 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE BEGUN TO DECREASE IN INTENSITY OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA THIS AFTERNOON. A FEW WIND GUSTS NEAR 45 MPH ARE POSSIBLE UNTIL EARLY EVENING...BUT OVERALL WIND SPEEDS SHOULD CONTINUE TO DECREASE IN INTENSITY THROUGH THE REMAINDER OF THE AFTERNOON. $$ MTZ050-051-070000- /O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 253 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS IN THE STANFORD AND LEWISTOWN AREAS. EXPECT THE STRONG WINDS TO AFFECT LOCATIONS ALONG HIGHWAY 200...FROM RAYNESFORD TO GRASS RANGE. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 062349 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 449 PM MST FRI NOV 6 2009 MTZ050-051-070100- /O.EXP.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 449 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WIND SPEEDS HAVE BEGUN TO DECREASE IN INTENSITY ACROSS FERGUS AND JUDITH BASIN COUNTIES AND WILL CONTINUE TO DO SO THROUGH THIS EVENING. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WEST WINDS OF 20 TO 40 WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY THIS EVENING WITH WINDS DIMINISHING TO 15 TO 25 MPH WITH GUSTS TO 35 MPH BY MIDNIGHT. $$ HOENISCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 4, 11:00 PM MST, 4 hours 15 minutes earlier.
Area forecast discussion, Nov 4, 11:00 PM MST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 PM MST WED NOV 4 2009 .UPDATE... CURRENT FORECAST IS ON TRACK...WITH JUST A FEW MINOR TWEAKS. A CHINOOK ARCH HAS DEVELOPED OVER NORTH CENTRAL MONTANA. THIS CLOUD COVER WILL HELP KEEP TEMPERATURES ON THE MILD SIDE OVER THE NORTH. CLEARING SKIES AND LIGHT WINDS OVER SOUTHWEST MONTANA WILL ALLOW FOR ANOTHER COOL NIGHT...THUS OVERNIGHT LOWS HAVE BEEN LOWERED A TOUCH IN THIS REGION. FOR THURSDAY...HIGH WIND WATCH LOOKS GOOD FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. CURRENT THINKING IS THE HIGH WIND CRITERIA COULD START AS EARLY AS NOON ON THURSDAY. WE WILL LET MIDNIGHT SHIFT MAKE THE FINAL DECISION ON WHETHER TO ISSUE A WARNING AND THE START TIME THOUGH. ALSO...I LOWERED THE HIGH TEMPERATURES A TOUCH IN THE HELENA VALLEY FOR THURSDAY...AS WINDS WILL NOT BE VERY STRONG ON THURSDAY IN THIS REGION AND IT TAKES QUITE A BIT HEATING TO MIX OUT THE COLDER AIR IN THE VALLEY. OTHERWISE...ALL ELSE IS ON TRACK. BRUSDA && .AVIATION... UPDATED 0600Z. VFR CONDITIONS WITH SCATTERED HIGH CLOUDINESS WILL CONTINUE ACROSS MONTANA THROUGH 06Z FRIDAY AS A HIGH PRESSURE RIDGE REMAINS OVER THE AREA. LIGHT SOUTHERLY WINDS AT THE START OF THE FORECAST WILL INCREASE AND SHIFT TO THE WEST SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE TROUGH AT THE SURFACE ALONG THE ROCKIES WILL CAUSE WINDS TO BECOME BREEZY. && .PREV DISCUSSION... /ISSUED 500 PM MST WED NOV 4 2009/ TONIGHT THROUGH FRIDAY...UPPER RIDGE REMAINS OVER THE AREA TONIGHT CONTINUING THE DRY AND STABLE CONDITIONS. LEE SIDE TROF DEVELOPS LATER TONIGHT RESULTING IN INCREASING WINDS. THE INCREASING WINDS ALONG WITH WARM ADVECTION SHOULD KEEP TEMPERATURES FROM DROPPING AS LOW AS LAST NIGHTS READINGS. THE LEE SIDE TROF STRENGTHENS ON THURSDAY WITH STRONG WINDS BECOMING A POSSIBILITY ALONG THE ROCKY MOUNTAIN FRONT AS WELL AS GLACIER COUNTY. A HIGH WIND WATCH HAS BEEN POSTED FOR SAID AREA THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON AND THE WATCH WILL BE CONTINUED. AN UPPER TROF APPROACHES WESTERN MONTANA FRIDAY RESULTING IN SCATTERED SHOWERS ACROSS SOUTHWEST AND THE CENTRAL PORTION OF THE COUNTY WARNING AREA. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES THURSDAY BEFORE FALLING BACK TO NEAR SEASONAL AVERAGES FRIDAY. EMANUEL FRIDAY NIGHT THROUGH WEDNESDAY NIGHT...A RATHER DISORGANIZED FLOW PATTERN AFTER THE TROUGH EXITS OUR AREA WILL CONTINUE TO YIELD WINDY CONDITIONS WITH CLOUDY SKIES AND SOME PRECIPITATION OVER THE HIGHER TERRAIN. THIS PATTERN WILL CONTINUE THROUGH THE LONG TERM WITH WINDS DECREASING IN INTENSITY AFTER SATURDAY...HOWEVER GUSTY CONDITIONS ARE POSSIBLE BRIEFLY THROUGH FIRST HALF OF NEXT WEEK. THIS UNSETTLED PATTERN WILL KEEP TEMPERATURES CLOSE TO SEASONAL NORMS. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 37 66 43 59 / 0 0 0 20 CTB 28 64 42 56 / 0 0 10 20 HLN 25 56 39 56 / 0 0 0 30 BZN 22 65 36 61 / 0 0 0 20 WEY 21 49 28 46 / 0 0 0 40 DLN 25 60 36 54 / 0 0 0 30 HVR 24 65 40 62 / 0 0 0 10 LWT 26 66 41 60 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON FOR MTZ009-010-048. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 4, 5:00 AM MST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MST WED NOV 4 2009 MTZ009-010-048-051230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 500 AM MST WED NOV 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY THURSDAY AFTERNOON AND EVENING. STRONG AND GUSTY WINDS ARE POSSIBLE IN THIS AREA THROUGH LATE FRIDAY AFTERNOON. AS A RESULT...A HIGH WIND WATCH HAS BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ012>014-044>046-049-050-054-051230- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-MEAGHER- 500 AM MST WED NOV 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS WILL INCREASE ACROSS NORTH CENTRAL MONTANA THURSDAY EVENING AND CONTINUE THROUGH EARLY SATURDAY MORNING. STRONG AND GUSTY WINDS ARE POSSIBLE FRIDAY AFTERNOON. THE SITUATION WILL BE MONITORED FOR POSSIBLE HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-015-047-051>053-055-051230- BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER- GALLATIN- 500 AM MST WED NOV 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.